# SDR UALA2009081102462

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 43,101 hours, 5,136 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT PATH LIGHT LEFT SIDE 3RD LIGHT HAS ONE LAMP INOPERATIVE.  RELAMP EXTERIOR EMERGENCY LIGHT LT 3RD LAMP DOWN.  OPS CK OK.
